Etim otukpo

Young man dies in Otukpo after taking overdose of tramadol (PHOTO)

By Ben Idah

A young man identified as Etim, believed to be in his late 20s has died  after reportedly consuming over a thousand milligram of tramadol in Obaganya Otukpo, Benue State.

It was gathered that Eti, who is popularly known as Ratty, was rushed to Abba clinic at Ogiri Oko street when he became unconscious after taking the substance on April 30.

He was pronounced dead  on Wednesday after spending three days at the hospital and was buried the same day.

A source at the hospital said that the tramadol dosage he took was too much for his system to withstand which led to the destruction of some vital organs.

“He became extremely weak and couldn’t even say a word throughout his stay at the hospital till he gave up the ghost,’ the source said.

For Advert: Call 08171607004, 09058228464 Follow us on Twitter @idomavoice, @idomanews Send us releases at idomavoice@gmail.com

Comments

Trending

To Top